# SDR FDEA201208052849

- Difficulty date: August 5, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  495, X= -27.5 SEAT TRACK FOUND CRACKED.  REPAIRED IAW SRM 53-00-52 REPAIR 1 FIGURE 201 REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
